| Catalog Number |
90002 |
| Medical Device Problem Code |
Off-Label Use (1494)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
12/27/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and all lots of micro plug sets shipped to this account have met specification.No prior complaints related to migration have been received.
Event or Problem Description
The account alleges that during an off label micro plug implant procedure on a (b)(6) child diagnosed with patient ductus arteriosus (pda), a 5mm micro plug was first successfully deployed, migrated, and embolized within the patient's pulmonary artery.The physician then successfully externalized the device using a snare.A different manufacturer's device was then successfully deployed in this patient.The patient tolerated the procedure well with no additional consequences to report.Patient was discharged as expected.